# SDR CA000724012

- Difficulty date: July 5, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cndair CL6001A11
- Engine: Lyc ALF502L2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CRUISE AT 41,000 FT THE FLIGHT CREW NOTICED A SMALL SURGE IN POWER ON THE RT ENGINE FOLLOWED ABOUT 10 SECONDS LATER BY A DECREASE IN RPM AND INCREASE IN ITT. THE ENGINE AND AIRCRAFT IMMEDIATELY BEGAN VIBRATING, WITH THE RT ENGINE VIBE METER INDICATING MAXIMUM. THE CREW SHUTDOWN THE ENGINE BUT A HIGH LEVEL OF VIBRATION CONTINUED AS THE ENGINE WINDMILLED. THE AIRCRAFT DIVERTED AND HAD AN UNEVENTFUL LANDING APPROXIMATELY ONE HOUR 30 MIN LATER. THE ENGINE WAS REPLACED, THE ENGINE MOUNTS INSPECTED AND THE AIRCRAFT RETURNED TO SERVICE.DETAILS REGARDNG THE TEARDOWN AND FAILURE INVESTIGATION OF THE ENGINE WILL FOLLOW.2000-11-08TC: NO INFORMATION RECEIVED.
